# SDR AALA201809129018

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 62,228 hours, 26,965 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 8530
- Condition: Faulted
- Location: Brakes
- Part time: 15,945 hours, 8,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT MESSAGE ILLUMINATED. TROUBLESHOOT PER TSM 32-42-00-810-815-A TSD FAULT CODE 861. REPLACED BRAKE STEERING CONTROL UNIT PER AMM 32-42-34-0401. OPERATIONS CHECK GOOD. PERFORMED SATISFACTORY LAND CAT 3 CAPABILITY PER AMM 22-97-00-710-001-A. AIRCRAFT REMAINS IN CAT 3 DUAL STATUS.
